# SDR MALA010733

- Difficulty date: September 21, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 29,893 hours, 33,561 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105562
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT O/B RUDDER SYSTEM CABLE OF DUAL CIRCUIT IS CHAFFED.  MAINTENANCE INSTALLED SERVICEABLE RT O/B DUAL CIRCUIT CABLE PN 7227105-562 IAW SF340 AMM 27-21-25.
